Open Access

Riquier problem for nonlinear elliptic equations with Lévy Laplacians


Full Text

Coming Soon.





Article Information

TitleRiquier problem for nonlinear elliptic equations with Lévy Laplacians
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 1, 1-9
MathSciNet MR2130932
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

S. Albeverio, Ya. Belopolskaya, and M. Feller, Riquier problem for nonlinear elliptic equations with Lévy Laplacians, Methods Funct. Anal. Topology 11 (2005), no. 1, 1-9.


BibTex

@article {MFAT279,
    AUTHOR = {Albeverio, S. and Belopolskaya, Ya. and Feller, M.},
     TITLE = {Riquier problem for nonlinear elliptic equations with Lévy  Laplacians},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {1},
     PAGES = {1-9},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=279},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues